Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Cold after removing the wisdom tooth. Delayed periods. Due to medication?

Hi, I had my wisdom teeth out a few weeks ago and the week following I came down with a pretty bad cold. My last period was at the beginning of March but I didn't experience the cramping or heavy flow like I usually do and I still haven't got my period this month. Ive taken 2 pregnancy tests and they have come up negative and I do not have any signs. Could being sick and being on medication have to do with this?
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dentist 's  Response
Post extraction of wisdom tooth usually shows symptoms of fever,headache,throat and ear infection.
But you have not mentioned which medicine have you administered for resulting delayed periods.
I would advice you to gargle frequently with warm saline or betadine.
Take plenty of fluids and nutritious diet.
Take care.
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor